Tennessee, 2007Damaging Winds in Tennessee, June 8, 2007
June 8, 2007 · NWS OHX · 7 events in 5 counties and zones
|This produced seven severe thunderstorm wind gust events in Middle Tennessee on June 8, 2007.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cluster of thunderstorms developed in an unstable air mass with the Showalter Index of minus 2, and CAPES exceeding 3000 joules/kilogram.|This produced seven severe thunderstorm wind gust events in Middle Tennessee on June 8, 2007.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 8, 8:29 AM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 8, 8:29 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
929 AM CDT FRI JUN 8 2007
.UPDATE...SPC HAS JUST COME OUT WITH A SEVERE THUNDERSTORM WATCH
FOR THE WESTERN HALF OF MIDDLE TENNESSEE THAT IS VALID UNTIL 21Z.
AT THIS MOMENT, A MASSIVE LINE OF THUNDERSTORMS IS CROSSING THE
OHIO AND MISSISSIPPI RIVERS. THE MORNING SOUNDING FROM OHX SHOWS A
LIFTED INDEX OF -6.6 WITH A CONVECTIVE AVAILABLE POTENTIAL ENERGY
OF 3,695 J/KG, AND IT WILL BECOME EVEN MORE UNSTABLE AS WE GET
MORE HEATING. DEW POINTS AROUND MIDDLE TENNESSEE ARE GENERALLY IN
THE LOWER 70S, WITH TEMPERATURES ALREADY IN THE LOWER 80S MOST
AREAS.
HAVE UPDATED THE FORECAST GRIDS TO INCLUDE THE WATCH AND MENTION A
CHANCE OF SEVERITY. WILL GET THE TEXT PRODUCT OUT SOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 89 67 87 62 / 60 40 10 10
CLARKSVILLE 88 63 85 62 / 70 20 10 10
CROSSVILLE 86 64 84 59 / 60 50 10 10
COLUMBIA 89 68 89 63 / 60 40 10 10
LAWRENCEBURG 88 68 91 63 / 60 40 20 10
WAVERLY 88 65 87 62 / 70 40 10 10
&&
.OHX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL
21Z FOR THE WESTERN HALF OF MIDDLE TENNESSEE.
&&
ROSE
Hazardous weather outlook, Jun 8, 4:30 AM CST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT FRI JUN 8 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-091030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT FRI JUN 8 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY IN THE AFTERNOON
HOURS. THE GREATEST THREAT FROM THE STRONGEST STORMS WILL BE DAMAGING
WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
BECAUSE OF THE ISOLATED NATURE OF SEVERE WEATHER TODAY...SPOTTER
ACTIVATION IS UNLIKELY.
MAG
In the hours before
Special weather statement, Jun 8, 9:05 AM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 AM CDT FRI JUN 8 2007
TNZ005-022>024-081600-
BENTON-HOUSTON-HUMPHREYS-STEWART-
1005 AM CDT FRI JUN 8 2007
...SEVERE THUNDERSTORM WATCH 368 IN EFFECT UNTIL 4 PM CDT...
A LINE OF SEVERE THUNDERSTORMS IS APPROACHING THE TENNESSEE
RIVER ABOUT 25 MILES WEST OF DOVER. THE LINE OF STORMS
WILL MOVE INTO THE STEWART...BENTON AND HOUSTON COUNTIES
AROUND 1030 AM. DAMAGING WINDS ARE POSSIBLE WITH THIS
LINE OF STORMS.
THE LINE OF STORMS WILL CONTINUE TO MOVE EAST THROUGH
WESTERN MIDDLE TENNESSEE THIS MORNING. RESIDENTS IN MIDDLE
TENNESSEE SHOULD STAY ABREAST OF THE WEATHER...AND TAKE
SHELTER INDOORS WHEN THUNDERSTORMS APPROACH.
BOYD
Special weather statement, Jun 8, 10:23 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1123 AM CDT FRI JUN 8 2007
TNZ007-008-025>028-059-062-081745-
CHEATHAM-DAVIDSON-DICKSON-ROBERTSON-RUTHERFORD-SUMNER-WILLIAMSON-
WILSON-
1123 AM CDT FRI JUN 8 2007
AN AREA OF STRONG THUNDERSTORMS WILL BE MOVING THROUGH DICKSON AND
CHEATHAM COUNTIES BETWEEN 11:30 AM AND NOON...AND THROUGH
ROBERTSON...DAVIDSON...WESTERN SUMNER...WESTERN WILSON...AND
NORTHERN WILLIAMSON COUNTY BETWEEN NOON AND 1 PM CDT. EXPECT GUSTY
WINDS OF ABOUT 40 MPH...PEA SIZE HAIL AND LOCALLY HEAVY RAINS.
THE THUNDERSTORMS WERE MOVING TO THE EAST-SOUTHEAST AT 35 MPH.
STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER
WEATHER UPDATES IF WEATHER WARNINGS ARE NECESSARY.
ORCHANIAN
Thunderstorm Wind, Davidson
- When
- June 8, 11:55 AM CST
- Where
- Davidson County, (Bna)nashville Metro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 36.130, -86.680
A tree was blown down at the intersection of Glenrose and Thompson Lane.
Thunderstorm Wind, Davidson
- When
- June 8, 11:55 AM CST
- Where
- Davidson County, Hermitage
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 36.180, -86.620
A tree was blown down on Shutes Lane.
Thunderstorm Wind, Davidson
- When
- June 8, 11:55 AM CST
- Where
- Davidson County, Pasquo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 36.030, -86.970
Tree limbs were down in the McCrory Lane and HIghway 100 area in southwest Davidson county.
Thunderstorm Wind, Sumner
- When
- June 8, 12:09 PM CST
- Where
- Sumner County, Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $800
- Reported by
- Law Enforcement
- Coordinates
- 36.280, -86.620
Hendersonville Police Department reported a large tree limb was down with power lines.
Thunderstorm Wind, Maury
- When
- June 8, 12:45 PM CST
- Where
- Maury County, Columbia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $300
- Reported by
- Law Enforcement
- Coordinates
- 35.620, -87.050
A tree was down on McClanahan Rd.
Thunderstorm Wind, Jackson
- When
- June 8, 1:00 PM CST
- Where
- Jackson County, Granville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.270, -85.800
A tree and power lines were down.
Thunderstorm Wind, Lawrence
- When
- June 8, 1:40 PM CST
- Where
- Lawrence County, 2 mi E of Loretto
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 35.080, -87.415
Trees were blown down on Highway 227.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Ohio, June 8, 2007$294 million · 4.25 in hail · 45 events
- Lightning Strike in Ohio, June 8, 20071 death · 1 event
- Lightning Strike in Minnesota, June 8, 20071 death · 1 event
- Hail and Damaging Winds in Florida, June 8, 20071 injured · $1.2 million · 1.75 in hail · 10 events
- Damaging Winds in New York, June 8, 2007$305,000 · 55 kt wind · 25 events
- Hail and Damaging Winds in Tennessee, June 8, 2007$213,000 · 60 kt wind · 17 events
- Damaging Winds and Lightning Strike in Illinois, June 8, 20071 injured · $199,000 · 70 kt wind · 5 events
- Damaging Winds in Pennsylvania, June 8, 2007$153,000 · 74 kt wind · 6 events
- Damaging Winds and Lightning Strike in Kentucky, June 8, 20072 injured · $52,000 · 60 kt wind · 11 events
- Flash Flooding and Hail in Pennsylvania, June 8, 2007$49,000 · 50 kt wind · 27 events
- Damaging Winds and Lightning Strikes in Kentucky, June 8, 2007$106,000 · 74 kt wind · 8 events
- Damaging Winds in Kentucky, June 8, 2007$69,000 · 60 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 26050, 26054, 26058, 26060, 26063, 26066, 26067.